# SDR 97FDEA00597

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Connectors
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATION ON DESCENT FL240, COMPLIED WITH RED TABS LIGHT WENT OUT.  CRASH CREW CAME OUT AND INSPECTED ON LANDING, OK.  REPEAT WRITE-UP.  INSPECTED SENSING LOOPS IN NOSE AND MAIN WHEELS.  CHECKED RESISTANCE PER CHAPTER 26-12-1 P 501 OF LOOPS, ALL CHECKED GOOD.  FOUND CORROSION IN NOSE WELL LOOP CONNECTOR.  CLEANED AND CHECKED GOOD.  PERFORMED OPERATIONAL CHECK OF SYSTEM, OPERATIONAL CHECKED GOOD.
